# SDR IPXA10561123

- Difficulty date: June 27, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, 43 SECTION, CORROSION ON FLOORBEAM AT STA 440, RBL 20 UPPER AFT FLANGE.  REPAIRED IAW ER NR10-3290 DATED 12-JUL-10 AND EO B757-5310-38755, DATED 7/15/10.
